×

zbMATH — the first resource for mathematics

Classification of Monge-Ampère equations. (English) Zbl 1233.35005
Kruglikov, Boris (ed.) et al., Differential equations – Geometry, symmetries and integrability. The Abel symposium 2008. Proceedings of the fifth Abel symposium, Tromsø, Norway, June 17–22, 2008. Berlin: Springer (ISBN 978-3-642-00872-6/hbk; 978-3-642-00873-3/ebook). Abel Symposia 5, 223-256 (2009).
Summary: We present a survey of our results on classification of the Monge-Ampère equations and operators with two independent variables. We use Lychagin’s approach to such equations.
For the entire collection see [Zbl 1170.34002].

MSC:
35A30 Geometric theory, characteristics, transformations in context of PDEs
35J96 Monge-Ampère equations
PDF BibTeX XML Cite
Full Text: DOI